# SDR DHL96804009

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Part number: A4144710027
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, CAPTAINS AIRSPEED AND ALTIMETER INDICATORS READ LOW AT CRUISE FL250, 1200FT.  LOWER AT 300KTS, 20KTS SLOWER.  REMOVED AND REPLACED CAPTAINS AIRSPEED INDICATOR PITOT, SYS OPS NORMAL MM 34-10.
